# SDR GTIA050165

- Difficulty date: June 12, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Augment Valve
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE AUGMENTATION VALVE APPEARS TO STICK OPEN AT HIGHER POWER SETTINGS, AIRCRAFT TAIL SWAP WITH N821NK.  FOUND LINE BEHIND AUG VALVE ON DUCT TO PNEUMATIC PRESSURE REGULATOR LOOSE, FOUND CRUSH GASKET WORN.  REPLACED GASKET AND SECURED LINE.  ENGINE RUN ACCOMPLISHED, OPS CHECK NORMAL.  (M)
